# SDR SWAA2024071105682

- Difficulty date: June 25, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV 'A' EMERGENCY EXIT LIGHT LENS BROKEN<[01] REMOVED AND REPLACED FWD LAV 'A' EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01-960-802.;[02] VERIFIED FWD LAV 'A' EMERGENCY EXIT LIGHT LENS REPLACEMENT
